# SDR SWAA2024012439667

- Difficulty date: January 10, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD AND AFT GALLEY DOOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED FWD AND AFT ENTRY DOOR BATTERY PACK; AND FWD SERVICE DOOR BATTERY PACK PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00
